Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 102, NWS Milwaukee, WI

July 9, 2006Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 9, 2006, 6:50 PM CDT for Racine County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2006, 6:50 PM CDT (23:50 UTC)
Expired
Jul 9, 2006, 7:20 PM CDT
In force
30 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Racine County, WI

The radar

The Milwaukee radar (KMKX), 62 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
727 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 092350
SVRMKX
WIC101-100030-
/O.NEW.KMKX.SV.W.0102.060709T2350Z-060710T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
650 PM CDT SUN JUL 9 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RACINE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 730 PM CDT

* AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTHWEST OF WIND POINT...OR ABOUT NEAR OAK CREEK...AND
  MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WIND POINT BY 705 PM CDT...
  RACINE BY 710 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4284 8782 4284 8800 4267 8782 4274 8767

$$

GEHRING
3 follow-up statements
000 
WWUS53 KMKX 092355
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
654 PM CDT SUN JUL 9 2006

WIC101-100030-
/O.CON.KMKX.SV.W.0102.000000T0000Z-060710T0030Z/
RACINE WI-
654 PM CDT SUN JUL 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT 
FOR RACINE COUNTY...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CALEDONIA...OR ABOUT NEAR OAK CREEK...MOVING SOUTHEAST
AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTH BAY...WIND POINT BY 705 PM
  RACINE BY 710 PM CDT
  ELMWOOD PARK BY 715 PM CDT

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. 
WHILE NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY 
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4284 8782 4284 8800 4267 8782 4274 8767

$$

SPEICHER/HENTZ
000 
WWUS53 KMKX 100004
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
704 PM CDT SUN JUL 9 2006

WIC101-100030-
/O.CON.KMKX.SV.W.0102.000000T0000Z-060710T0030Z/
RACINE WI-
704 PM CDT SUN JUL 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT 
FOR RACINE COUNTY...

AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WIND POINT...OR ABOUT NEAR RACINE...MOVING SOUTHEAST AT
35 MPH.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. 
WHILE NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY 
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4284 8782 4284 8800 4267 8782 4274 8767

$$

SPEICHER/HENTZ
000 
WWUS53 KMKX 100020
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
718 PM CDT SUN JUL 9 2006

WIC101-100028-
/O.CAN.KMKX.SV.W.0102.000000T0000Z-060710T0030Z/
RACINE WI-
718 PM CDT SUN JUL 9 2006

...THE SEVERE THUNDERSTORM WARNING FOR RACINE COUNTY IS 
CANCELLED...

THE STRONGEST STORMS HAVE MOVED EASTWARD OVER LAKE MICHIGAN.
HOWEVER...MORE THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZED
HAIL ARE POSSIBLE LATER THIS EVENING.

LAT...LON 4284 8782 4284 8800 4267 8782 4274 8767

$$

SPEICHER/HENTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:30 PM CDT, 5 hours 20 minutes earlier.

Area forecast discussion, Jul 9, 1:30 PM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
130 PM CDT SUN JUL 9 2006

.DISCUSSION...FORECAST FOCUS ON SEVERE POTENTIAL TODAY...THEN NEXT
CHANCE OF PRECIP MIDWEEK.

STRONG UPPER LVL SHORTWAVE IN THE LAKE SUPERIOR REGION EXPECTED TO
TRACK SOUTHEAST TOWARD THE THE ERN GRT LAKES BY SUNRISE MONDAY. AT
UPR LEVELS...BEST UPPER DIFLUENCE AND Q-G FORCING SHOULD REMAIN
NORTH OF MY CWA (OVR NORTHERN LOWER MI) CLOSER TO BETTER HEIGHT
FALLS...ALTHOUGH BOTH GFS/NAM-WRF DO INDICATE A MODERATE H7-H5
Q-VECTOR CONVRG MOVG THRU THE AREA BETWEEN 18Z-06Z (ASSOCD WITH
TRALING VORT MAX). BETTER FORCING TO COME FROM LOWER LEVELS AS
MODELS AGREE IN DRAGGING A POTENT SFC TROF/COLD FRONT THRU THE
FORECAST AREA GENERALLY FROM LATE AFTN INTO EVENING HOURS (22Z-06Z).
STRONG FRONTOGENESIS AND IMPRESSIVE 0-2KM CONVERGENCE AHEAD OF FRONT
EXPECTED TO PROVIDE SUFFICIENT LIFT TO INITIATE...DEEP MOIST
CONVECTION.

MODIFIED RUC SOUNDINGS INDIDICATING ALMOST 1900 J/KG OF MLCAPE FOR
KMKE VALID AT 23Z SUN...WITH MID 80S AND 66 DEW POINT. THERMAL RIDGE
AHEAD OF FRONT. THIS COMBINED WITH A 500 MB 45KT JET ASSOCIATED WITH
THE SHORT WAVE SHOULD PRODUCE DEEP LAYER SHEAR (0-6KM) VALUES IN THE
UPPER 30 TO LOWER 40S KNOT RANGE OVR SOUTHEAST WISCONSIN BY MID TO
LATE AFTERNOON...PROVIDING SOME STORM ORGANIZATION. STEEP LOW-LVL
LAPSE RATES AND SOME MID LEVEL DRY AIR RESULTING IN DCAPE VALUES NR
1000 J/KG AROUND 00Z...WITH WET BULB ZERO AROUND 9600 FT BEFORE
CONVECTIVE INITIATION. THUS THE  POTENTIAL FOR A STRONG TO SEVERE
CONVECTIVE LINE REMAINS DURING THE LATE AFTERNOON AND EVENING
HOURS...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL.
HOWEVER 0-3KM HELICITY HAS INCREASED TO 150-200 M2/SEC2 IN THE
SOUTHEAST...SO SOME SUPERCELL POTENTIAL EXIISTS.

ALSO SOME MARINE CONCERNS...AS COLD FRONT MOVG DOWN LAKESHORE THIS
AFTN EXPECTED TO PROVIDE A SUDDEN WIND SHIFT...WITH STRONG AND GUSTY
N/NE WINDS AROUND 30 KNOTS LIKELY BEHIND FRONT. SMALL CRAFT ADVISORY
HAS BEEN ISSUED TO HIGHLIGHT THIS THREAT.

MODEL SOUNDINGS SHOWING SOME INDICATION OF LOW CLOUDS BEHIND
FRONT...AND VIS SATELLITE IMAGRY SHOWING MORE OF A BROKEN CLOUD
AREA.

SFC HIGH SHOULD BUILD INTO GREAT LAKES REGION ON MONDAY FOR
DRY...BUT COOLER CONDITIONS AS SFC WINDS MAINTAIN AN EASTERLY
COMPONENT. DEPENDING ON CLOUD COVER HI TEMPS COULD STRUGGLE TO
REACH THE MID 70S ALONG THE LAKESHORE COUNTIES.

DRY CONDITIONS SHORT LIVED HOWEVER...AS NEXT CHANCE OF PRECIP
COMMENCES ON TUESDAY AS WARM FRONT LIFTS NORTHWARD THRU THE AREA.

GFS NOW BACKING OFF ON NORTHWARD PUSH OF PRECIP. HOWEVER NAM SHOWING
PRECIP WATER VALUES APPROACHING 2 INCHES. WILL PUSH UP THE GREATEST
POP CHANCES TO TUESDAY NIGHT.  WITH THE VERY TROPICAL AMS IN
PLACE...WILL HAVE TO KEEP EYE ON HEAVY RAINFALL POTENTIAL. HOWEVER
GIVEN THE GFS FLIP FLOP ON NORTHWARD EXTENT OF HEAVY RAIN WILL NOT
MENTION HEAVY RAIN POTENTIAL YET IN THE ZONES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HENTZ
Hazardous weather outlook, Jul 9, 4:47 AM CDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 AM CDT SUN JUL 9 2006

WIZ046-047-051-052-056>060-062>072-101000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
447 AM CDT SUN JUL 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT
A STRONG COLD FRONT WILL MOVE SOUTH ACROSS WISCONSIN...REACHING
SOUTHERN PORTIONS OF THE STATE EARLY THIS EVENING. MEANWHILE...A
POTENT UPPER TROUGH SHOULD SWING SOUTHEASTWARD FROM LAKE SUPERIOR
TO NORTHERN LOWER MICHIGAN BY THIS EVENING.

THE SUN WILL BE OUT MUCH OF THE DAY AND ALLOW FOR THE HUMID
AIRMASS SOUTH OF THE FRONT TO BECOME VERY UNSTABLE BY THE
AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL
WISCONSIN ALONG THE COLD FRONT AND MOVE INTO SOUTHERN WISCONSIN
BY THE EVENING HOURS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
BEING THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A SLOW MOVING LOW PRESSURE SYSTEM SHOULD MOVE ACROSS THE NORTHERN
PLAINS AND GREAT LAKES TUESDAY AND WEDNESDAY. THUNDERSTORMS ARE
LIKELY AND THE VERY MOIST AIRMASS SUGGESTS THAT HEAVY RAIN IS
POSSIBLE OVER PARTS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EARLY THIS
EVENING.

LMZ643>646-665-101000-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
447 AM CDT SUN JUL 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT
A STRONG COLD FRONT WILL MOVE SOUTH ACROSS WISCONSIN...REACHING
SOUTHERN PORTIONS OF THE STATE EARLY THIS EVENING. MEANWHILE...A
POTENT UPPER TROUGH SHOULD SWING SOUTHEASTWARD FROM LAKE SUPERIOR
TO CENTRAL LAKE MICHIGAN BY THIS EVENING.

THE SUN WILL BE OUT MUCH OF THE DAY AND ALLOW FOR THE HUMID
AIRMASS SOUTH OF THE FRONT TO BECOME VERY UNSTABLE BY THE
AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL
WISCONSIN ALONG THE COLD FRONT AND MOVE INTO SOUTHERN WISCONSIN
AND SOUTHERN LAKE MICHIGAN BY THE EVENING HOURS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
BEING THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE.

CONDITIONS OVER LAKE MICHIGAN WILL BECOME RATHER ROUGH THIS
EVENING AS GUSTY NORTH WINDS OF 15 TO 25 KNOTS DEVELOP BEHIND THE
COLD FRONT. WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FEET AND THERE
WILL BE LOCAL RIP TIDES DURING THE NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A SLOW MOVING LOW PRESSURE SYSTEM SHOULD MOVE ACROSS THE NORTHERN
PLAINS AND GREAT LAKES TUESDAY AND WEDNESDAY. THUNDERSTORMS ARE
LIKELY BUT THE THREAT FOR SEVERE WEATHER LOOKS RATHER MARGINAL.

CRAVEN

In the hours before

Local storm report, Jul 9, 6:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
627 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             BROOKFIELD              43.06N 88.12W
07/09/2006  E1.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            CORNER OF BLUEMOUND AND CALHOUN.

&&

DRH
Local storm report, Jul 9, 6:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             WEST ALLIS              43.01N 88.03W
07/09/2006  M0.75 INCH       MILWAUKEE          WI   CO-OP OBSERVER

            ESTIMATED GUSTS OF 40 - 50 MPH.

&&

DRH
Local storm report, Jul 9, 6:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
633 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             WEST ALLIS              43.01N 88.03W
07/09/2006  M1.00 INCH       MILWAUKEE          WI   CO-OP OBSERVER

&&

DRH
Local storm report, Jul 9, 6:41 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
641 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             4 W BROOKFIELD          43.06N 88.20W
07/09/2006  E0.25 INCH       WAUKESHA           WI   AMATEUR RADIO

0610 PM     HEAVY RAIN       4 W BROOKFIELD          43.06N 88.20W
07/09/2006  M1.50 INCH       WAUKESHA           WI   AMATEUR RADIO

0620 PM     TSTM WND GST     2 NW NEW BERLIN         42.99N 88.16W
07/09/2006  M66.00 MPH       WAUKESHA           WI   AMATEUR RADIO

0625 PM     HAIL             2 SW MILWAUKEE          43.04N 87.99W
07/09/2006  M0.50 INCH       MILWAUKEE          WI   AMATEUR RADIO

0626 PM     HAIL             2 SW WEST ALLIS         42.99N 88.06W
07/09/2006  E0.75 INCH       MILWAUKEE          WI   AMATEUR RADIO

0629 PM     HAIL             1 E WEST ALLIS          43.01N 88.01W
07/09/2006  M1.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

&&

DRH
Local storm report, Jul 9, 6:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             MILWAUKEE               43.06N 87.97W
07/09/2006  E1.00 INCH       MILWAUKEE          WI   PUBLIC

            CORNER OF 92ND AND MORGAN AVENUE.

&&

DRH
Local storm report, Jul 9, 6:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             HARTLAND                43.10N 88.34W
07/09/2006  E0.50 INCH       WAUKESHA           WI   PUBLIC

0555 PM     HAIL             PEWAUKEE                43.09N 88.25W
07/09/2006  E0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            ESTIMATED 40-45 MPH WIND GUSTS.

0556 PM     HAIL             BROOKFIELD              43.06N 88.12W
07/09/2006  E0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            ESTIMATED 40 MPH WIND GUSTS.

0610 PM     HAIL             4 W BROOKFIELD          43.06N 88.20W
07/09/2006  E0.25 INCH       WAUKESHA           WI   AMATEUR RADIO

0610 PM     HEAVY RAIN       4 W BROOKFIELD          43.06N 88.20W
07/09/2006  M1.50 INCH       WAUKESHA           WI   AMATEUR RADIO

0615 PM     HAIL             BROOKFIELD              43.06N 88.12W
07/09/2006  E1.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            CORNER OF BLUEMOUND AND CALHOUN.

0618 PM     HAIL             ELM GROVE               43.05N 88.09W
07/09/2006  M0.75 INCH       WAUKESHA           WI   TRAINED SPOTTER

0620 PM     TSTM WND GST     2 NW NEW BERLIN         42.99N 88.16W
07/09/2006  M66.00 MPH       WAUKESHA           WI   AMATEUR RADIO

0625 PM     HAIL             WEST ALLIS              43.01N 88.03W
07/09/2006  M0.75 INCH       MILWAUKEE          WI   CO-OP OBSERVER

            ESTIMATED GUSTS OF 40 - 50 MPH.

0625 PM     HAIL             2 SW MILWAUKEE          43.04N 87.99W
07/09/2006  M0.50 INCH       MILWAUKEE          WI   AMATEUR RADIO

0626 PM     HAIL             2 SW WEST ALLIS         42.99N 88.06W
07/09/2006  E0.75 INCH       MILWAUKEE          WI   AMATEUR RADIO

0629 PM     HAIL             1 E WEST ALLIS          43.01N 88.01W
07/09/2006  M1.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

0630 PM     HAIL             MILWAUKEE               43.06N 87.97W
07/09/2006  E1.00 INCH       MILWAUKEE          WI   PUBLIC

            CORNER OF 92ND AND MORGAN AVENUE.

0632 PM     HAIL             WEST ALLIS              43.01N 88.03W
07/09/2006  M1.00 INCH       MILWAUKEE          WI   CO-OP OBSERVER

&&

DRH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 5:32 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk43 min
Jul 9, 5:38 PM CDTSevere Thunderstorm WarningMKXSheboygan27 min
Jul 9, 5:39 PM CDTSpecial Marine WarningMKX53 min
Jul 9, 6:05 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha55 min
Jul 9, 6:19 PM CDTSpecial Marine WarningMKX86 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.